# SDR DL72S990332

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1249&1236
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD VERT TORQUE BOX WEB CRACKED AT UPPER FASTENER STA 1248 AND 1236.  REPAIRED PER MM 53-11-0.
